JOURNAL BROWSE
Search
Advanced SearchSearch Tips
QUADRATIC RESIDUE CODES OVER ℤ9
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
QUADRATIC RESIDUE CODES OVER ℤ9
Taeri, Bijan;
  PDF(new window)
 Abstract
A subset of n tuples of elements of is said to be a code over if it is a -module. In this paper we consider an special family of cyclic codes over , namely quadratic residue codes. We define these codes in term of their idempotent generators and show that these codes also have many good properties which are analogous in many respects to properties of quadratic residue codes over finite fields.֘�⨀ጊ礀Ѐ㔶〻Ԁ䭃䑎䷙᜖෪6㘰⸶㔻Ԁ䭃䑎䷁᜙ဳ 5㜰㬳㘳⸵㬅K䍄乍
 Keywords
cyclic codes;quadratic residue codes;extended codes;automorphism group of a code;
 Language
English
 Cited by
1.
LIFTS OF THE TERNARY QUADRATIC RESIDUE CODE OF LENGTH 24 AND THEIR WEIGHT ENUMERATORS,;

Korean Journal of Mathematics, 2012. vol.20. 4, pp.525-532 crossref(new window)
2.
QUADRATIC RESIDUE CODES OVER p-ADIC INTEGERS AND THEIR PROJECTIONS TO INTEGERS MODULO pe,;

Korean Journal of Mathematics, 2015. vol.23. 1, pp.163-169 crossref(new window)
1.
QUADRATIC RESIDUE CODES OVER p-ADIC INTEGERS AND THEIR PROJECTIONS TO INTEGERS MODULO pe, Korean Journal of Mathematics, 2015, 23, 1, 163  crossref(new windwow)
2.
LIFTS OF THE TERNARY QUADRATIC RESIDUE CODE OF LENGTH 24 AND THEIR WEIGHT ENUMERATORS, Korean Journal of Mathematics, 2012, 20, 4, 525  crossref(new windwow)
3.
Two self-dual codes with larger lengths over ℤ9, Discrete Mathematics, Algorithms and Applications, 2015, 07, 03, 1550029  crossref(new windwow)
4.
Duadic Codes over the Ring F<sub>q</sub>[u] /<u<sup>m</sup>-u> and Their Gray Images, Journal of Computer and Communications, 2016, 04, 12, 50  crossref(new windwow)
5.
New extremal binary self-dual codes of length 68 from quadratic residue codes over F2+uF2+u2F2, Finite Fields and Their Applications, 2014, 29, 160  crossref(new windwow)
6.
Quadratic residue codes over and their Gray images, Journal of Pure and Applied Algebra, 2014, 218, 11, 1999  crossref(new windwow)
 References
1.
A. Bonneaze, P. Sole, and A. R. Calderbank, Quaternary quadratic residue codes and unimodular lattices, IEEE Trans. Inform. Theory 41 (1995), no. 2, 366-377. crossref(new window)

2.
M. H. Chiu, S. S.-T. Yau, and Y. Yu, Z8-cyclic codes and quadratic residue codes, Adv. in Appl. Math. 25 (2000), no. 1, 12-33. crossref(new window)

3.
A. R. Hammons, Jr., P. V. Kumar, A. R. Calderbank, N. J. A. Sloane, and P. Sole, The Z4-linearity of Kerdock, Preparata, Goethals, and related codes, IEEE Trans. Inform. Theory 40 (1994), no. 2, 301-319. crossref(new window)

4.
T. W. Hungerford, Algebra, Springer-Verlag, New York, 1974.

5.
F. J. MacWilliams and N. J. A. Sloan, The theory of error-correcting codes, North Hoalland, Amsterdam, 1977.

6.
B. R. McDonald, Finite Rings with Identity, Pure and Applied Mathematics, Vol. 28. Marcel Dekker, Inc., New York, 1974.

7.
O. Perron, Bemerkungen über die Verteilung der quadratischen Reste, Math. Z. 56 (1952), 122-130. crossref(new window)

8.
V. Pless, Introduction to The Theory of Error Correcting Codes, John Wiley & Sons, Inc., New York, 1989.

9.
V. Pless, P. Sole, and Z. Qian, Cyclic self-dual Z4-codes, Finite Fields Appl. 3 (1997), no. 1, 48-69. crossref(new window)

10.
V. Pless and Z. Qian, Cyclic codes and quadratic residue codes over Z4, IEEE Trans. Inform. Theory 42 (1996), no. 5, 1594-1600. crossref(new window)